# SDR CALA2025100809791

- Difficulty date: October 4, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, LEFT SUPPORT ASSY CORRODED AT LOWER AREA AT BS 500L APPROX. AT LBL-24.   REMOVED SUPPORT ASSY (ANGLE) IAW  SRM 51-40-02 AND REMOVAL DAMAGE CORROSION. MAT. REMAINED .037" FOUND WITHOUT LIMITS OF .056".  LOCATED & DRILLED 1EA NEW SUPPORT ASSY (ANGLE) IAW SRM 51-40-05. INSTALLED IAW SRM 51-40- 02 AND DWG 143A9481, REV A.
